# SDR AALA991299

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Miswired
- Location: Cabin
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING INOPERATIVE.  REPAIRED WIRING TO EMERGENCY EXIT FLOOR PATH LIGHTING CONNECTOR THAT WAS FOUND INSTALLED WITH REVERSE POLARITY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
